# SDR 9625329993

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 44,216 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT CSD OIL PRESSURE LOW LIGHT ILLUMINATED DURING CLIMBOUT.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CSD, GENERATOR AND CSD COOLER, OPERATIONAL CHECK NORMAL.
